# SDR SIMA20140707004

- Difficulty date: July 7, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 35,669 hours, 32,725 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sense Line
- Condition: Unsecure
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

BLEED 1 LEAK EICAS INDICATION & LEAK LIGHT ON BLEED 1 BUTTON WHILE CLIMBING THROUGH 15000 FEET.  FOLLOWED AOM ONE PROCEDURE & INDICATIONS EXTINGUISHED.  SECURED PACK ONE VLV SENSE LINE IAW MM 21-51-01.  SECURED DUAL TEMP CONTROL VLV CLAMP IAW MM 21-60-01.  NO DUCT LEAKS FOUND IAW MM 36-11-09.
